# SDR QXEA0200486

- Difficulty date: March 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 9,987 hours, 14,073 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRETTING CORROSION AT MOST INBOARD BOLT HOLE, BOTTOM SPAR CAP, LT WING AT STATION YW57.0.  REPAIRED IAW DHC-8 SRM 51-20-36, PAGE 6, PARAGRAPH F, STEPS 1 AND 2.
